New Mexico, 2012

Heavy Snow in New Mexico, February 14 to 15, 2012

February 14 to 15, 2012 · NWS ABQ · 7 events in 7 counties and zones

An active weather pattern continued through Valentines Day. Yet another disturbance crossed New Mexico, but this time, it brought snow to much of western and central New Mexico.

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

An active weather pattern continued through Valentines Day. Yet another disturbance crossed New Mexico, but this time, it brought snow to much of western and central New Mexico. Significant snowfall amounts were not especially significant. However, a mesoscale convective vortex (MCV) formed just west of Albuquerque and slowly moved eastward over the metro area and nearby Sandia and Manzano Mountains. The MCV resulted in enhanced snow rates, and eastern portions of Albuquerque received over 6 inches of snow with even higher amounts in the mountains. Elsewhere, the greatest amounts were found over the northern and western mountains.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Feb 14, 3:30 AM MST, 6 hours 30 minutes earlier.

Area forecast discussion, Feb 14, 3:30 AM MST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
330 AM MST TUE FEB 14 2012

...SIGNIFICANT SNOWFALL ACCUMULATIONS EXPECTED OVER THE HIGH
TERRAIN OF NORTHWESTERN NEW MEXICO LATE TODAY AND TONIGHT...

.DISCUSSION...IMPRESSIVE UPPER LOW IS CURRENTLY APPROACHING NEW
MEXICO...AND WILL DRAG ACROSS THE NORTHERN TIER OF THE STATE
THROUGH WEDNESDAY MORNING. A COUPLET OF VIGOROUS VORTICITY LOBES
ARE EVIDENT ON WATER VAPOR SATELLITE IMAGERY...CLOSE TO THE CORE
OF THE LOW. SUFFICIENT INSTABILITY AND ROBUST DYNAMICS ARE
PRODUCING IMPRESSIVE UPWARD VERTICAL VELOCITIES WITH LIGHTNING
STRIKES OBSERVED OVER ARIZONA...A HINT OF WHAT WILL BE WORKING
INTO NEW MEXICO BY THIS AFTERNOON. MODELS HAVE STUCK TO SOLUTIONS
WITH A TRACK FARTHER SOUTH...WITH THE SEPARATE TUMBLING LOBES OF
ENERGY LIKELY LEADING TO A WOBBLE IN THE TRACK EASTWARD. THIS WILL
INTRODUCE SOME ADDITIONAL SPATIAL VARIANCE IN WHERE PRECIPITATION
IS DROPPED OVER NEW MEXICO...BUT THE NORTHWESTERN THIRD OF THE
STATE STILL APPEARS TO BE FAVORED. THIS WILL ESPECIALLY BE TRUE
LATE THIS AFTERNOON WHEN FRONTOGENETICALLY-DRIVEN PRECIPITATION
BANDS ARE EXPECTED TO THRIVE. HAVE UPGRADED ZONES WITHIN THE WATCH
TO WARNINGS...AND HAVE TACKED ON SOME ADVISORIES FOR ADJACENT
LOWER TERRAIN ZONES.

AS ALLUDED TO YESTERDAY...THE LOWER TERRAIN ZONES SUCH AS THE
NORTHWESTERN PLATEAU WILL BE TRICKY DUE TO QUICKLY EVOLVING
VERTICAL TEMPERATURE PROFILES AS THE FRONT ARRIVES FROM THE WEST.
EVAPORATIVE COOLING/WET-BULBING WILL ALSO ADD TO THE CHAOS. ONE TO
THREE INCHES SEEMS REASONABLE FOR THE SAN JUAN BASIN...UPWARDS TO
THREE TO SIX ALONG THE WESTERN HIGHLANDS...AND NEAR SIX TO TEN IN
THE HIGHER PEAKS ABOVE 8-9000 FEET. WINDS WILL ALSO BE A
CONCERN...MOSTLY OVER THE SOUTHERN ZONES OF THE FORECAST AREA LATE
TODAY AND TONIGHT. WIND ADVISORY WILL ALSO BE HOISTED TO ACCOUNT
FOR THIS...RUNNING THROUGH TONIGHT TO ACCOUNT FOR THE ARRIVAL OF
THE STRONGEST PART OF THE MID LEVEL JET. BRIEF-LIVED...BUT STILL
NOTABLY STRONG WINDS WILL ALSO BE FOUND FARTHER NORTH IMMEDIATELY
ALONG AND JUST BEHIND THE FRONT AS THE BOUNDARY PASSES THROUGH.

THE MODEL CONSENSUS IS THAT THE PRECIPITATION WILL BREAK UP SOME
TONIGHT AS THE CONCENTRIC ENERGY ALOFT SHEARS OUT SOME AND THE
FRONTOGENESIS WEAKENS. STILL...IT SEEMED PRUDENT TO ISSUE WINTER
WX ADVISORIES FOR SANDIA/MANZANO MOUNTAINS AND THE WEST
SLOPES/PEAKS OF THE SANGRES TO ACCOUNT FOR A FEW INCHES OF
ACCUMULATION AND THE STRONGER WINDS ACCOMPANYING THE FRONTAL
PASSAGE.

BY DAYBREAK WEDNESDAY...MOST OF THE DYNAMIC FORCING FOR
PRECIPITATION WILL HAVE EXITED THE STATE TO THE
NORTHEAST...LEAVING SOME WEAKENING OROGRAPHICS AT PLAY IN THE
NORTHERN PEAKS. THIS WILL DIMINISH THROUGH THE REMAINDER OF THE
DAY AND COOLER TEMPERATURES WILL SEEP INTO REMAINING ZONES OF THE
FORECAST AREA.

THE NEXT STORM WILL BE BARRELING THROUGH CALIFORNIA WEDNESDAY AND
WEDNESDAY NIGHT...TRACKING THROUGH NORTHERN OLD MEXICO THURSDAY
AND FRIDAY. BEST POTENTIAL FOR PRECIPITATION WILL BE SHUNTED SOUTH
OF THE FORECAST AREA THROUGH THIS TIME FRAME WITH JUST SOME
ISOLATED/LOW POPS IN THE SOUTHERN ZONES. AS THE LOW OPENS UP INTO
A TROUGH AND PUSHES INTO TEXAS...A BACK DOOR FRONTAL PUSH WILL
SPILL INTO THE EASTERN PLAINS OF NEW MEXICO. THIS COULD PROVIDE
SOME MEAGER LIFT FOR PRECIPITATION IN THE EASTERN PLAINS SATURDAY
AND SATURDAY NIGHT BEFORE THE NEXT PAIR OF CLIPPER-ESQUE SYSTEMS
DIVE OUT OF THE NORTHERN PACIFIC TOWARD THE LAND OF ENCHANTMENT.

52

&&

.AVIATION...NMRS AVIATION WX HAZARDS EXPECTED DURING THE NEXT 24
HRS. MVFR/IFR CONDITIONS WILL DEVELOP AND QUICKLY EXPAND ACROSS
AREAS ALONG/WEST OF THE CONTDVD AND NW THIRD THROUGH 18Z...AS
PRECIPITATION BLOSSOMS ALONG/AHEAD OF A STRONG FRONTAL ZONE THAT
IS FORECAST TO EXTEND FROM NEAR CHAMA TO GRANTS TO GLENWOOD BY
MIDDAY. THE COLD FRONT WILL PROGRESS EASTWARD DURING THE AFTERNOON
AND EVENING WITH RAIN AND SNOW SPREADING EASTWARD AND INTENSIFYING
BETWEEN THE CONTDVD AND CENTRAL MT CHAIN BETWEEN 18Z AND 06Z. THE
PRECIPITATION WILL BE ACCOMPANIED BY THUNDER AT TIMES...AND
WIDESPREAD IFR/LIFR CIGS AND VSBYS ARE LIKELY ALONG WITH MT
OBSCURATIONS. IN ADDITION TO THE PRECIPITATION... STRONG WESTERLY
WINDS WILL ACCOMPANY THE FRONTAL PASSAGE ESPECIALLY CENTRAL AND
SOUTHERN AREAS WHERE ADVISORY-LEVEL GUSTS ARE EXPECTED FOR PLACES
LIKE KCQC...KONM...AND KSRR. KJ

NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z.

&&

.FIRE WEATHER...NO LESS THAN THREE UPPER LEVEL STORM SYSTEMS
EXPECTED TO IMPACT THE REGION THROUGH THE EARLY PART OF NEXT WEEK.
THE WINTER STORM THAT MOVES INTO THE STATE LATER TODAY LOOKS TO BE
THE MOST SIGNIFICANT ONE OF THE NEXT SEVEN DAYS...AND CERTAINLY
MORE IMPACTFUL THAN RECENT STORMS.

THE CENTER OF THE INCOMING LOW WAS CROSSING NORTHWEST ARIZONA EARLY
THIS MORNING WITH A WELL-DEFINED FRONTAL ZONE STRETCHING FROM NEAR
FLAGSTAFF SOUTHWEST TO JUST EAST OF YUMA.  THIS FRONTAL ZONE WILL
CONTINUE TO PRESS STEADILY EASTWARD...REACHING FAR WESTERN NEW
MEXICO BY LATE MORNING.  PRECIPITATION WILL BLOSSOM ALONG AND AHEAD
OF THIS FRONT...FAVORING AREAS WEST OF THE DIVIDE AND THE NORTHWEST
THIRD BEFORE NOON.  THE PRECIPITATION WILL INITIALLY FALL AS SNOW AT
THE LOWER ELEVATIONS BUT QUICKLY TRANSITION TO A RAIN/SNOW MIX BY
LATE MORNING.  THE PRECIPITATION WILL SPREAD EASTWARD AFTER MIDDAY
AND INTENSIFY/ORGANIZE IN NUMEROUS BANDS BETWEEN THE CONTINENTAL
DIVIDE AND CENTRAL MOUNTAIN CHAIN DURING THE AFTERNOON AND EVENING.
SNOW LEVELS WILL BE EXTREMELY VARIABLE...AS COLD AIR ALOFT ADVANCES
EASTWARD AND CONVECTIVE ELEMENTS WITHIN THE LARGER PRECIPITATION AREA
RESULTS IN INTENSE BURSTS OF WET SNOW DOWN TO THE VALLEY FLOORS
DURING THE AFTERNOON AND EVENING.  GENERALLY SPEAKING PRECIPITATION
WILL BE ALL SNOW NEAR AND ABOVE 7500 FEET WITH SIGNIFICANT
ACCUMULATIONS FOR THE MOUNTAINOUS AREAS OF THE WEST AND NORTH.

DEEPENING SURFACE LOW PRESSURE OVER NORTHEAST NEW MEXICO AND THE
INCOMING FRONT WILL RESULT IN BREEZY TO WINDY CONDITIONS AREAWIDE.
THE STRONGEST WINDS WILL BE FOUND JUST SOUTH OF OUR FIRE WEATHER
FORECAST AREA BUT SUSTAINED WIND SPEEDS IN THE 20-25 MPH RANGE WITH
GUSTS INTO THE 40S CAN BE EXPECTED ALONG/SOUTH OF INTERSTATE 40 AND
ACROSS THE FAR WEST. VENTILATION RATES WILL BE EXCELLENT IN MOST
AREAS TODAY. MIN RH/S IN 20S WILL BE COMMON ACROSS THE EAST
PLAINS...WITH 20 FOOT WINDS GENERALLY IN THE 15-30 MPH RANGE.

PRECIPITATION WILL DIMINISH FROM WEST TO EAST AFTER DAYBREAK
WEDNESDAY WITH GOOD TO EXCELLENT RH RECOVERIES TONIGHT. LOCALLY
WINDY CONDITIONS WILL LINGER TO THE LEE OF THE CENTRAL MOUNTAIN
CHAIN EARLY WEDNESDAY. VENTILATION RATES SHOULD AGAIN BE VERY GOOD
TO EXCELLENT DURING THE AFTERNOON IN THE EAST...BUT TRENDING DOWN IN
THE WEST WHERE THEY WILL BE FAIR AT BEST FOR NC/NW AREAS.

BETWEEN WEATHER SYSTEMS MUCH OF WEDNESDAY AND WEDNESDAY NIGHT. A
BACKDOOR COLD FRONT WILL SLIDE DOWN THE PLAINS LATE WEDNESDAY INTO
THURSDAY.  THIS MAY GENERATE SOME GAP WINDS ALONG THE RIO GRANDE
VALLEY THURSDAY MORNING.  OTHERWISE...MODELS STILL AT ODDS ON THE
EVENTUAL TRACK OF THE NEXT WEATHER SYSTEM FOR THURSDAY-FRIDAY.
STILL LOOKS LIKE IT WILL PASS WEST AND SOUTH OF THE AREA...BUT COULD
PULL UP SOME MOISTURE INTO SOUTHERN AREAS BY THE END OF THE WEEK.
YET ANOTHER BACKDOOR COLD FRONT ALSO INDICATED FOR THE EAST ON
SATURDAY...WHICH MAY GENERATE SOME LIGHT PRECIP IN THE EAST.
OVERALL THE PATTERN TO REMAIN ACTIVE INTO EARLY NEXT WEEK.  KJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  43  24  43  23 /  80  30  10   5
DULCE...........................  38  14  36  14 /  70  70  20  10
CUBA............................  41  17  40  15 /  60  50  20   5
GALLUP..........................  39  18  43  17 /  80  30  10   0
EL MORRO........................  39  19  38  18 /  90  50  10   0
GRANTS..........................  43  15  43  15 /  70  50   5   0
QUEMADO.........................  43  18  43  19 /  50  50   5   0
GLENWOOD........................  47  24  49  25 /  50  30   5   0
CHAMA...........................  34  10  33   7 /  90  70  30  10
LOS ALAMOS......................  41  21  42  19 /  50  50  10   0
PECOS...........................  41  20  40  20 /  30  40   5   0
CERRO/QUESTA....................  40  10  39  11 /  30  50  20   5
RED RIVER.......................  33   7  32   7 /  40  70  30   5
ANGEL FIRE......................  36   7  35   5 /  30  60  20   5
TAOS............................  42  13  40  13 /  20  40  10   0
MORA............................  42  19  39  16 /  20  40   5   0
ESPANOLA........................  47  17  46  17 /  20  30   5   0
SANTA FE........................  43  22  41  22 /  30  40   5   0
SANTA FE AIRPORT................  47  22  44  22 /  30  40   5   0
ALBUQUERQUE FOOTHILLS...........  48  25  45  26 /  30  40   5   0
ALBUQUERQUE HEIGHTS.............  51  28  48  29 /  20  30   5   0
ALBUQUERQUE VALLEY..............  53  23  50  20 /  20  30   5   0
ALBUQUERQUE WEST MESA...........  53  24  50  22 /  30  30   5   0
LOS LUNAS.......................  56  28  51  27 /  20  20   5   0
RIO RANCHO......................  52  28  49  28 /  30  40   5   0
SOCORRO.........................  57  30  53  29 /  20  10   5   0
SANDIA PARK/CEDAR CREST.........  45  18  42  17 /  40  60  10   0
TIJERAS.........................  50  25  47  24 /  30  50  10   0
MORIARTY/ESTANCIA...............  51  17  47  17 /  20  30   5   0
CLINES CORNERS..................  45  23  42  23 /  20  30   5   0
GRAN QUIVIRA....................  49  25  46  25 /  10  20   5   0
CARRIZOZO.......................  51  26  49  27 /  10  20   0   0
RUIDOSO.........................  45  26  43  30 /  10  40   0   0
CAPULIN.........................  49  23  40  19 /   5  20  10   5
RATON...........................  51  22  47  18 /   5  20  10   5
SPRINGER........................  53  24  49  20 /   5  20   5   5
LAS VEGAS.......................  47  21  45  19 /  10  30   5   5
CLAYTON.........................  56  28  49  22 /   0  20   5   0
ROY.............................  53  26  49  23 /   5  20   5   5
CONCHAS.........................  60  31  55  26 /   5  10   5   0
SANTA ROSA......................  58  30  54  26 /   0  10   5   0
TUCUMCARI.......................  62  31  55  25 /   0   5   5   0
CLOVIS..........................  63  29  55  26 /   0   5   0   0
PORTALES........................  64  31  56  27 /   0   5   0   0
FORT SUMNER.....................  63  31  58  26 /   0   5   0   0
ROSWELL.........................  68  36  62  29 /   0   5   0   0
PICACHO.........................  61  32  58  26 /   0   5   0   0
ELK.............................  55  28  54  27 /   5  20   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 11 AM THIS MORNING TO 5 AM MST WEDNESDAY FOR THE
FOLLOWING ZONES...NMZ509-520-522>526-539-540.

WINTER WEATHER ADVISORY UNTIL 8 AM MST WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ501-502-505-507-508.

WINTER STORM WARNING UNTIL 8 AM MST WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ503-504-506-510-511.

WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 8 AM MST
WEDNESDAY FOR THE FOLLOWING ZONES...NMZ512>514-521.

&&

52
Hazardous weather outlook, Feb 14, 5:48 AM MST, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MST TUE FEB 14 2012

NMZ501>540-151300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MST TUE FEB 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER STORM SYSTEM WILL WORK INTO NEW MEXICO TODAY AND
TONIGHT...BRINGING SEVERAL INCHES OF SNOW ACCUMULATION TO THE
WEST CENTRAL...NORTHWESTERN...AND NORTH CENTRAL MOUNTAINS. A FEW
INCHES OF ACCUMULATION WILL ALSO BE POSSIBLE IN THE SURROUNDING
LOWER ELEVATIONS OF WESTERN AND NORTHERN NEW MEXICO. TREACHEROUS
TRAVEL CONDITIONS CAN BE EXPECTED TROUGH SOME OF THESE AREAS
THROUGH TONIGHT.

ALSO...STRONG WINDS WILL DEVELOP LATE TODAY AND OVERNIGHT AS THE
AFOREMENTIONED UPPER LEVEL DISTURBANCE AND AN ASSOCIATED COLD
FRONT SWEEP EASTWARD THROUGH THE STATE. THE STRONGEST WINDS WILL
GENERALLY FAVOR AREAS SOUTH OF INTERSTATE 40 WHERE OCCASIONAL
GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN
CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND
WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT
WEATHER.GOV/ABQ.

52

Event by event

7 heavy snow. Local standard time, as filed.

Heavy Snow, West Central Plateau

When
February 14, 10:00 AM MST to February 15, 12:00 AM MST
Where
West Central Plateau forecast zone
Reported by
Trained Spotter

Though only 2 inches of snow was reported around Gallup, 6 inches of snow was reported around Zuni.

Heavy Snow, Northwest Highlands

When
February 14, 12:00 PM MST to February 15, 3:00 AM MST
Where
Northwest Highlands forecast zone
Reported by
COOP Observer

Around 4 inches of snow was reported at Regina and Lindrith.

Heavy Snow, West Central Mountains

When
February 14, 12:00 PM MST to February 15, 3:00 AM MST
Where
West Central Mountains forecast zone
Reported by
SNOTEL

At the Rice Park SNOTEL, approximately 8 inches of snow fell.

Heavy Snow, West Slopes of the Sangre de Cristo Mountains

When
February 14, 7:00 PM MST to February 15, 6:00 AM MST
Where
West Slopes of the Sangre de Cristo Mountains forecast zone
Reported by
Public

Approximately 10 inches of snow fell at Sipapu Ski area.

Heavy Snow, Southern Sangre de Cristo Mountains Above 9500 Feet

When
February 14, 7:00 PM MST to February 15, 6:00 AM MST
Where
Southern Sangre de Cristo Mountains Above 9500 Feet forecast zone
Reported by
SNOTEL

The Santa Fe SNOTEL picked up another 8 inches of snow.

Heavy Snow, Sandia/Manzano Mountains

When
February 14, 8:00 PM MST to February 15, 5:00 AM MST
Where
Sandia/Manzano Mountains forecast zone
Reported by
Trained Spotter

Up to 10 inches of snow was reported across the Sandia and Manzano Mountains, including 10 inches at Sandia Ski area, 9.2 inches at Sedillo and 7 inches near Tijeras.

Heavy Snow, Albuquerque Metro Area

When
February 14, 10:00 PM MST to February 15, 5:00 AM MST
Where
Albuquerque Metro Area forecast zone
Reported by
Trained Spotter

Snow amounts were varied across the Albuquerque Metro area. Approximately one half inch of snow fell on the west side, while almost 2 inches fell at the airport. Meanwhile, the eastern portions of Albuquerque received between 4 and 7 inches of snow. The Albuquerque Foothills received the highest reported amounts at 7.5 inches.

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2012Every state in 2012This day in weather historyWarnings in New Mexico, February 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 357051, 357050, 357052, 357053, 357054, 357056, 357055.